# SDR USAA2011111700001

- Difficulty date: October 19, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT BEAM RAIL BETWEEN FR64 & FR61+12 INCHES, Y765.  REPAIRED SEAT BEAM RAIL BETWEEN FR64 & FR61+12 INCHES, Y765 IAW A320 SRM 53-41-15 FIG 202, 51-42-11 & AIRBUS DRAWING D53472770 & D53472831.
